# SDR SWAA113525

- Difficulty date: May 9, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 23,565 hours, 13,643 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK FOUND, FWD FLOOR EMERGENCY LIGHTS INOP.  SECURED WIRE PER MM.
